# SDR 2007UALA02455

- Difficulty date: July 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 32,942 hours, 12,558 cycles
- Engine: Iae V2522A5
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS CONSTANT TRIM PITCH UP AND PITCH DOWN CONDITION.  CONDITION SAME WITH EITHER AUTOPILOT ENGAGED.  REPLACED ACCELEROMETER 12CE3 PER TSM 27-30-00-810-853.PERFORMED MCDU TEST OF EPCS1.NO FAILURE MSSGS NOTED.   REPLACED ACCEL 12CE4 AND THS POSITION TXDCR ACP AFS TEST ECFS1 AND ECFS2 TEST ALL OK CK THS RIG PIN STAB AT 0 RIG PIN OK ()ASSISTED AND CONFIRMED MCDU CHECKS GOOD. FLT TEST OK
